# SDR 96UAL900518

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Engine: Pwa PW2037
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 162N1136
- Condition: Failed
- Location: Nlg
- Part time: 10,596 hours
- Stage of operation: LD
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED HEAVY VIBRATION AND UNDER FUSELAGE SMOKE DURING LANDING SFO.  AIRCRAFT TOWED TO GATE.  NOSE LANDING GEAR LOWER TORSION LINK PIN FRACTURED CAUSING THE NOSE GEAR TO ROTATE 90 DEGREES AND THE AIRPLANE TO SKID DOWN THE RUNWAY TO A STOP.  REPLACED PIN, LOWER TORSION LINK, AND INNER CYLINDER.  TESTED AND OPERATION CHECKS NORMAL.  PIN SENT TO BOEING FOR EVALUATION 7/14/96.  EXPECT RESPONSE BY 10/15/96.
